Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pain in legs and back post periods, white vaginal discharge, weakness. Medicine?

.Hi, I m 17 years i feel Pains in my legs and back after my monthly periods . i found white discharge before the period we are very week . please advise treatment ,because i live in the little village and out of reach the especialest doctor .kindly advise the medecine . i think some lady tell me i am suffering from lukoria
Asked On : Sat, 12 May 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Pain in legs and back during and after periods is a normal thing and can be relieved by an over the counter anti spasmodic like meftal spas. Taking regular calcium supplements will be helpful. For vaginal infection, antibiotics are needed which are best given after an examination by a gynecologist.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor